When taking a new prescription for combivent (albuterol and ipratropium), (albuterol and ipratropium) do I dc my advair or take them both? Have been unable to reach the prescribing doc and need to start combivent (albuterol and ipratropium).

See below. Do not stop your advair. The combivent is what is referred to as a rescue inhaler. This is taken only when needed. Continue the advair and use combivent if you have acute shortness of breath. Continue to try and get in touch with your doctor.
Ok. The drugs are in different classes of medication. Usually patients take Combivent (albuterol and ipratropium) as a rescue inhaler along with their adviar (their maintenance inhaler).

Related Questions

I'm on Combivent, (albuterol and ipratropium) Albuterol inhaler PRN, Advair 500/50 & Singular. Is it a safe combo to be on long term? I have bad asthma and I'm prone to pneumonia

Yes... This is a safe med combo for treatment of asthma. You should rinse your mouth and spit it out after every Advair dose to prevent thrush, a complication of inhaled steroids. If your asthma exacerbations decrease over time, it is possible that your meds can be reduced (under doctor's supervision) but this combo is safe long-term. Be sure to never smoke! Read more...

Was not taking ANYTHING for COPD Last year, now I need Combivent (albuterol and ipratropium) or A/A neb tx every 4 hours around clock. Drs don't know why. Moved to new apt 2/14?

Acute vs. Permanent . Do you have Baseline Pulmonary Function Test results from previous years. If there is significant Decrease in FEV1 then you will no that this real otherwise an acute exacerbation such as upper respiratory viral illness might worsen your short term Inhaler requirements as well.See your pulmonologist t address these questions. Read more...
See below. Based on what you listed, sounds like you need to be evaluated and potentially have a few tests done. You also likely need to be on a maintenance medication. Depending on what state you are in, I would be happy to do a second opinion with you. Read more...